I am a 49-year-old female.
I have had my period three times in the last 35 days.
It started and stopped for two days, and then again, getting more intense each time with stomach pain, clotting, headaches, blood flow, itchiness, and bumps on my back that go away then appear again.
I do not have health insurance, so I did not want to have bad credit.
However, I am bleeding heavily and have body aches in my head, legs, arms, and stomach. What is going on?
Welcome to icliniq.com.
I read your query and can understand your concern.
You have not mentioned your complete gynecological, obstetric, menstrual, drug, and medical history.
You described the present situation on that I can comment on that but complete for treatment, you need to have blood investigations, ultrasound, and pap smear to conclude to diagnosis.
First, you can have a tablet of Tansexamic acid 500 milligrams eight hourly to relieve continuous bleeding. For example, it might decrease bleeding for three days.
You should have an ultrasound to clear the situation as, at this age, heavy bleeding has the chance of endometrial hyperplasia, which can lead to endometrial cancer.
Have you been treated for any disease?
Have you been on any medications?
Have you got bleeding or any endocrine disorder?
Having treatment for any disease if you are suffering?
Do complete blood count, thyroid function test, clotting profile, and transvaginal scan as soon as possible.
Do a cervical smear and take an appointment in the colposcopy clinic after the above laboratory investigations and scan.
Start iron supplements as you have recurrent bleeding to cover the iron loss.
Many causes of recurrent bleeding are adenomyomas, fibroid uterus, cervical or endometrial polyp, endometrial hyperplasia, cervical pathology, hormonal imbalance, and sudden stoppage or the start of drugs.
You also need investigations, local examination by a gynecologist, scans, and colposcopy clinic visits.
Iron supplements, healthy diet (Tranexamic acid 500 mg eight hourly just for symptomatic relief temporarily) to be followed.
Prolonged use of hormonal contraceptives may cause heavy bleeding.
I want to hear from you about your laboratory results.
I hope this helps.
Thank you and take care.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. understand your concern for your symptoms. The cramps, and pain during and after masturbation can be due to, 1. Renal calculi, do you have any abdominal pain? 2. Urinary tract infection may be a reason. Do you have burning or increased urination? ... Read fullI had irregular periods before five years and facing the same problem again. Why?
Hi doctor,I have rashes on my penis for three months. Sometimes, I seem to have itching and I do not know how it get started. I practice self-masturbation alone and otherwise, I do not have any other issues. Read fullI have heavy bleeding and spotting at times.Is there a possibility that I might have ectopic pregnancy?
Hello doctor, I am 20 years old and have severe pain during sex. It feels like someone has put a paper in my vagina. It will take a very long time before it stops. Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now